# SDR REXA2021090200753

- Difficulty date: September 2, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH670362605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R/H SIDE SEAT RAIL FS 847 TO 785 CORRODED.
"	"REPLACED R/H SIDE SEAT RAIL AT FS 785 TO 847 IAW CRJ 900
AMM 53-00-49-400-801-A01.                               
WVAC EMP STAMP # 761 MTC.                               
"
